# SDR AALA202301106540

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 27,534 hours, 11,635 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG13730
- Condition: Frayed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE GIRT BAR SKIRT IS FRAYED. REPLACED SLIDE.
